# SDR TRAX200800070

- Difficulty date: January 4, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N633AS
- Make and model: Aerosp ATR72
- Aircraft serial: 344
- Aircraft time: 31,409 hours, 34,934 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Panel
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STAIRCASE, VERTICAL PANEL NR 1 FROM TOP, CORRODED UNDER LIGHT DOUBLER.
